| Model Number |
125° RADIOLUCENT TARGETING ARM |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 17-apr-2026, it was reported by a sales representative via (b)(4) that an 1267-100 troch nail jig has a hole in the middle of the green button that should be sealed.Noticed during a case with no patient effect.